The Annals of Probability

Ergodic Theorems for the Asymmetric Simple Exclusion Process II

Thomas M. Liggett

Full-text: Open access

Abstract

Ergodic theorems are proved for the one dimensional translation invariant simple exclusion process, in cases in which the initial distribution is highly nontranslation invariant.

Article information

Source
Ann. Probab., Volume 5, Number 5 (1977), 795-801.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995721

Digital Object Identifier
doi:10.1214/aop/1176995721

Mathematical Reviews number (MathSciNet)
MR445644

Zentralblatt MATH identifier
0378.60104

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 47A35: Ergodic theory [See also 28Dxx, 37Axx]

Keywords
Infinite particle systems simple exclusion process ergodic theorems

Citation

Liggett, Thomas M. Ergodic Theorems for the Asymmetric Simple Exclusion Process II. Ann. Probab. 5 (1977), no. 5, 795--801. doi:10.1214/aop/1176995721. https://projecteuclid.org/euclid.aop/1176995721


Export citation